Journal Article

Adaptive fuzzy control for a class of non-linear systems

Q. C. Zhao and W. Ji

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 29, issue 4, pages 573-592
Published in print December 2012 | ISSN: 0265-0754
Published online December 2012 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnr045
Adaptive fuzzy control for a class of non-linear systems

Show Summary Details

Preview

This paper aims at exploring a fuzzy-based adaptive dynamic surface control (DSC) for a class of non-linear systems in strict-feedback form. Incorporating DSC technique into a fuzzy logic system based minimal-learning parameter algorithm and by introducing an initialization technique based on a surface error modification, it is shown that the design procedure and the computational burden can be greatly reduced and the ℒ performance of system tracking error can be achieved. Besides, some restrictions on controlled systems in stability analysis of previous works are also removed. Simulation results are presented to demonstrate the efficiency of the proposed scheme.

Keywords: dynamic surface control; backstepping design; adaptive fuzzy control; transient performance

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.